Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child taking Celentoin for head injury. EEG normal. Twitching eye, disturbing concentration. Now taking Vinlep. Will it affect future?

Hello Doctor, I am Kalpana. My 14 year old daughter Rinki had had an accident in Jan 2009. Her injury was on her right temple causing a crack in the skull( close to her hairline). Eversince she had been put on Celetoin 100 for twice a day dosage for almost 2 1/2 years. We got an EEG done in Nov 2011 which was normal and the doctor gradually discontinued the medicine. Recently she has started to feel a twitching in her right eye, which slowwly increased in intensity. It often wavered her concentration span. She is preety bright in her studies. The doctor suggested she takes Vinlep 150 for 3 mnths twice a day. My concern is will it affect her in future, her studies, physical & mental development. I am an extremely worried mother. Please help.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Kalpana,

Thank you for your query.

Following head injury doctors do prescribe an anticonvulsant medicine. As your daughter did not have any convulsions and her EEG is normal the medicines were stopped. I would like to wait and watch rather then give Vinlep for twitching of the eyes.

Regarding your concern for Vinlep affecting your daughter's studies, physical and mental development it is very difficult to predict it. Usually the medicine does not affect in majority of the cases.

I hope I have answered your query to your satisfaction.


Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor